MAUDE Adverse Event Report: ST PAUL CADD; PUMP, INFUSION

ST PAUL CADD; PUMP, INFUSION
Model Number 21-7450-24
Medical Device Problem Codes Device Alarm System (1012); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per medwatch mw5106541: inbound; pt reports she has noticed approx 04 ml treprostinil left in her cadd ms3 syringes when pump alerts time to change and/ or empty.No lot numbers available and pt will start having her wrappers and notify of further issues.No further details provided.

Brand Name
CADD
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13808548
Report Number3012307300-2022-04688
Device Sequence Number19924926
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown